Active Low-Carber Forums
Atkins diet and low carb discussion provided free for information only, not as medical advice.
Home Plans Tips Recipes Tools Stories Studies Products
Active Low-Carber Forums
A sugar-free zone


Welcome to the Active Low-Carber Forums.
Support for Atkins diet, Protein Power, Neanderthin (Paleo Diet), CAD/CALP, Dr. Bernstein Diabetes Solution and any other healthy low-carb diet or plan, all are welcome in our lowcarb community. Forget starvation and fad diets -- join the healthy eating crowd! You may register by clicking here, it's free!

Go Back   Active Low-Carber Forums > Main Low-Carb Diets Forums & Support > Low-Carb Support Focus Groups > Kick Nicotine Club
User Name
Password
Register FAQ Members Calendar Mark Forums Read Search Gallery My P.L.A.N. Survey


Reply
 
Thread Tools Display Modes
  #31   ^
Old Wed, Jul-01-09, 11:49
dblewis196 dblewis196 is offline
Senior Member
Posts: 263
 
Plan: South Beach
Stats: 203/201/155 Female 66 inches
BF:
Progress: 4%
Location: Hope Mills, NC
Default

I know this string hasnt been used in over a month but was wondering if anyone having used Chantix at anytime had any neuro type symptoms. This is my second go round on Chantix but quit smoking after only 4 weeks the first time. Stayed off the smoking for a solid year then went back. Smoked a year before trying Chantix again. I experienced horrible nausea and vomitting for the entire third week but felt much better after that. (still smoking a bit) I have now been on Chantix for 10 weeks and still smoking a few a day but have started having very odd sensations in my shoulders, arms, feet and legs. My coordination seems a bit off when I reach for something and am not looking at where my hand is going. Some pains in my stomach and in my shoulders as well. Feels kinda like my nerves are being affected in some way. Also feel a bit loopy sometimes.....
Anyone out there having or have had similar issues?
Reply With Quote
Sponsored Links
  #32   ^
Old Mon, Oct-19-09, 08:44
magic76's Avatar
magic76 magic76 is offline
Senior Member
Posts: 130
 
Plan: Modified Low-Carb
Stats: 155/148/142 Female 5 feet 6 inches
BF:28%/23.6%/18%
Progress: 46%
Location: USA
Default

Quote:
Originally Posted by dblewis196
I know this string hasnt been used in over a month but was wondering if anyone having used Chantix at anytime had any neuro type symptoms. This is my second go round on Chantix but quit smoking after only 4 weeks the first time. Stayed off the smoking for a solid year then went back. Smoked a year before trying Chantix again. I experienced horrible nausea and vomitting for the entire third week but felt much better after that. (still smoking a bit) I have now been on Chantix for 10 weeks and still smoking a few a day but have started having very odd sensations in my shoulders, arms, feet and legs. My coordination seems a bit off when I reach for something and am not looking at where my hand is going. Some pains in my stomach and in my shoulders as well. Feels kinda like my nerves are being affected in some way. Also feel a bit loopy sometimes.....
Anyone out there having or have had similar issues?



I took Chantix for about 2 months and it made me insane. I nearly ended up divorced, had severely vivid horrible dreams, was extremely aggressive, etc. etc. etc. I quit the stuff before I ended up killing someone. It is a horrible drug and I would not recommend it to anyone. I'm glad it does work for some people, but to me it is not worth the risk of the side effects since everyone reacts differently. I am going to try to quit without anything for the 100th time.
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -6. The time now is 16:41.


Copyright © 2000-2018 Active Low-Carber Forums @ forum.lowcarber.org
Powered by: vBulletin, Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.